# SDR RAIA00502018

- Difficulty date: February 9, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 10,464 hours, 8,862 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: M1195175242
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - BLEED LEAK INDICATION NR 1 ENGINE.  MAINTENANCE REMOVED AND REPLACED BLEED LEAK SENSOR IN NR 1 PYLON.
